Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 96, NWS Louisville, KY

June 4, 2014Harrison County, Scott County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 4, 2014, 3:51 PM EDT for Harrison County, Scott County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2014, 3:51 PM EDT (19:51 UTC)
Expired
Jun 4, 2014, 4:20 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harrison County, KY, Scott County, KY

The radar

The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:51 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WUUS53 KLMK 041951
SVRLMK
KYC097-209-042020-
/O.NEW.KLMK.SV.W.0096.140604T1951Z-140604T2020Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 420 PM EDT

* AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF OWENTON...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
  SCOTT AND WESTERN HARRISON COUNTIES...INCLUDING THE FOLLOWING
  LOCATIONS...JOSEPHINE...PORTER...STONEWALL...SADIEVILLE...HINTON...
  ALBERTA...DAVIS...RUTLAND...RENAKER AND CONNERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3833 8426 3836 8473 3850 8456 3852 8449
      3854 8448 3854 8444 3856 8443 3857 8441
      3858 8425
TIME...MOT...LOC 1951Z 272DEG 31KT 3845 8472

HAIL...<.75IN
WIND...60MPH

$$
JDG
1 follow-up statement
556 
WWUS53 KLMK 042008 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT WED JUN 4 2014

KYC097-209-042020-
/O.CON.KLMK.SV.W.0096.000000T0000Z-140604T2020Z/
SCOTT KY-HARRISON KY-
408 PM EDT WED JUN 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
HARRISON AND NORTHERN SCOTT COUNTIES UNTIL 420 PM EDT...

AT 405 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST
OF OWENTON...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PORTER...STONEWALL...HINTON...DOUBLE CULVERT...SADIEVILLE...
ALBERTA...RUTLAND...DAVIS...CONNERSVILLE...RENAKER AND BRECKINRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3844 8432 3834 8436 3836 8473 3849 8457
TIME...MOT...LOC 2008Z 287DEG 33KT 3841 8461

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:53 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 4, 2:53 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
253 PM EDT Wed Jun 4 2014

.SHORT TERM (Now through Thursday Night)...
Issued at 245 PM EDT Wed Jun 4 2014

...SEVERE WEATHER EPISODE LIKELY LATE THIS AFTERNOON AND EVENING
ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY WITH DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES...

With upper level clouds dissipating from the earlier MCS, we now
have heated up into the low to mid 80s across most of the region,
save for the northeast. Low pressure now is analyzed over west
central Indiana, along a frontal boundary. Clouds are developing
ahead of this front now that we are starting to destabilize. As we
get into the mid 80s we should see development quicken. Airmass is
moist enough that we may actually get some development ahead of the
cells that should drop down from the north. Will have to monitor
discrete development at first for rotating cells. High res models
continue to show these cell merging into a long east-west line with
embedded bowing segments, so will continue to advertise the damaging
wind threat.

With the rotating cell threat, have coordinated with SPC to have a
tornado watch first over our eastern CWA.  Convective inhibition is
keeping stronger cells from forming farther east, but another watch
box may be needed over the west in the next couple of hours. The
GOES-R convective initiation tool is starting to show some higher
percentages over the watch area.

Decided not to post a flash flood watch for our Bluegrass counties,
as they missed out on most of the morning rains that our neigboring
forecast areas received. That area does have lower flash flood
guidance, but one hour guidance is just under 2 inches and think
cells will be progressive enough to stay under these values.

The threat for severe storms should wane as we go through the
evening hours. The front will push through the Ohio River Valley
overnight and Thursday morning. A chance of storms will linger
across south central Kentucky during the day Thursday, but most of
the region should see a pleasant day with highs in the upper 70s to
around 80 as well as dewpoints in the mid 50s over the north and low
60s over the Parkways in KY.

Models are hinting at potentially another wave developing overnight
in Missouri and pushing toward our western forecast area by
daybreak.

.LONG TERM (Friday through Wednesday)...
Issued at 250 PM EDT Wed Jun 4 2014

The long term will start out with weak ridging aloft and at the
surface. The cold front that passed through should be well to the
south of the forecast area by this time. A weak wave will ride along
this boundary bringing the chance for some showers and thunderstorms
to far southern and western portions of the forecast area. The
storms should diminish after sunset with dry conditions expected
overnight. Storms will then begin to develop across the southwest
portions of the forecast area again on Saturday as a low pressure
system develops to the west. Rain and storms chances will increase
overnight a warm front associated with the low pressure system moves
north across the area.

Model guidance begins to diverge Sunday and after as the ECMWF
swings the cold front associated with this front through much
quicker than the GFS. The former brings the front through during the
day on Sunday, while the latter keeps the area in the warm sector
through the daylight hours. Will keep pops around 50% though the day
Sunday and decrease them a bit into the overnight hours.

Through the first half of the next work week multiple upper level
disturbance may track across the lower Ohio Valley. Hwever, the GFS
is much more robust than the ECMWF with these disturbances and
suggest higher precipitation coverage. However, given the
uncertainty will keep precipitation chances in the slight category
for now.

&&

.AVIATION (18Z TAF Update)...
Issued at 125 PM EDT Wed Jun 4 2014

Low pressure area analyzed over west central Indiana is along a
frontal boundary stretching from KSTL to roughly KILN. Earlier
storms have provided some inhibition from new development, but now
that those clouds are dissipating, we expect new development both
along this front and with other boundaries in the area, given the
soupy airmass in place. These storms have the best chance to get
into the KSDF area first, then KLEX and KBWG, with gusty winds,
perhaps higher than what I have in tempo groups, but will narrow
down the threat as storms evolve. The front will come through after
midnight, swinging winds around first to northwesterly then
northeasterly during the day Thursday. Model soundings indicate a
period of MVFR cigs behind the front, so have included until we can
warm up some mid morning Thursday.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........RJS
Long Term.........EER
Aviation..........RJS
Hazardous weather outlook, Jun 4, 3:08 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT WED JUN 4 2014

INZ076>079-083-084-089>092-KYZ023>032-053-061>063-070>074-051915-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW
308 PM EDT WED JUN 4 2014 /208 PM CDT WED JUN 4 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

LATER THIS AFTERNOON...THUNDERSTORMS ARE LIKELY TO DEVELOP
NORTHWEST OF THE OUTLOOK AREA. THESE STORMS ARE FORECAST TO
ORGANIZE INTO A SQUALL LINE AND THEN MOVE QUICKLY SOUTHWARD
THROUGH SOUTHERN INDIANA AND CENTRAL KENTUCKY LATE THIS AFTERNOON
AND THIS EVENING. AT THIS TIME...THE HIGHEST RISK OF SEVERE
WEATHER LOOKS TO OCCUR BETWEEN 5PM AND MIDNIGHT EDT.

DAMAGING WINDS...LARGE HAIL AND CLOUD TO GROUND LIGHTNING WILL BE
THE PRIMARY SEVERE WEATHER HAZARDS...THOUGH ISOLATED TORNADOES CAN
NOT BE RULED OUT. TORRENTIAL RAINFALL WILL BE POSSIBLE WITH
THUNDERSTORMS THIS AFTERNOON AND EVENING WHICH MAY RESULT IN
LOCALIZED FLOODING IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA SATURDAY THROUGH
SUNDAY AS ANOTHER WEATHER SYSTEM MOVES THROUGH. HEAVY
RAIN...GUSTY WINDS...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH
ANY STORM THAT DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING TO
THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ033>043-045>049-054>057-064>067-075>078-081-082-051915-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE...
LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
308 PM EDT WED JUN 4 2014 /208 PM CDT WED JUN 4 2014/

...TORNADO WATCH 218 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY TO DEVELOP OVER THE OUTLOOK AREA THROUGH
THE EVENING HOURS. THESE STORMS ARE FORECAST TO ORGANIZE INTO A
SQUALL LINE AND THEN MOVE QUICKLY SOUTH AND SOUTHEASTWARD THROUGH
CENTRAL KENTUCKY INTO THE EVENING HOURS.

DAMAGING WINDS...LARGE HAIL AND CLOUD TO GROUND LIGHTNING WILL BE
THE PRIMARY SEVERE WEATHER HAZARDS...WITH ISOLATED TORNADOES ALSO
POSSIBLE. TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THUNDERSTORMS
THIS AFTERNOON AND EVENING WHICH MAY RESULT IN LOCALIZED FLOODING
IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA SATURDAY THROUGH
SUNDAY AS ANOTHER WEATHER SYSTEM MOVES THROUGH. HEAVY
RAIN...GUSTY WINDS...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH
ANY STORM THAT DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SEVERE WEATHER OR FLOODING TO
THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RJS/EER

In the hours before

Special weather statement, Jun 4, 3:13 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT WED JUN 4 2014

KYZ033>035-041945-
FRANKLIN KY-HENRY KY-SHELBY KY-
313 PM EDT WED JUN 4 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF SHELBYVILLE...AND MOVING EAST AT
30 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  FRANKFORT...
  SHELBYVILLE...
  NEW CASTLE...
  CROPPER AND PLEASUREVILLE...
  OLD CHRISTIANBURG AND ELMBURG...
  JACKSONVILLE...
  FLAG FORK AND HATTON...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
29 AND 58.

THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
34 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3853 8502 3851 8502 3852 8498 3849 8498
      3846 8494 3847 8492 3846 8490 3844 8492
      3842 8488 3838 8489 3836 8485 3835 8477
      3817 8479 3815 8484 3818 8534 3853 8524
      3856 8520
TIME...MOT...LOC 1913Z 280DEG 28KT 3832 8519

JDG
Special weather statement, Jun 4, 3:41 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT WED JUN 4 2014

KYZ049-056-057-067-042010-
CLARK KY-GARRARD KY-LINCOLN KY-MADISON KY-
341 PM EDT WED JUN 4 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 TO 50 MPH WINDS...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINCHESTER TO 5
MILES SOUTH OF RICHMOND TO 5 MILES NORTHWEST OF BRODHEAD...AND MOVING
EAST AT 35 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF AROUND 40 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  WINCHESTER...
  RICHMOND...
  HEDGES AND THOMSON...
  PINE RIDGE AND DULUTH...

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 101 AND 98.

THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3783 8400 3783 8410 3781 8407 3778 8410
      3774 8407 3767 8409 3764 8412 3756 8409
      3756 8416 3752 8420 3751 8426 3753 8434
      3747 8438 3748 8444 3741 8448 3743 8461
      3768 8434 3807 8426 3807 8405 3793 8396
TIME...MOT...LOC 1941Z 274DEG 32KT 3799 8415 3768 8422
          3745 8445

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:43 PM EDTSpecial Weather StatementLMKScott32 min
Jun 4, 3:13 PM EDTSpecial Weather StatementLMKFranklin, Henry, Shelby32 min
Jun 4, 3:41 PM EDTSpecial Weather StatementLMKClark, Madison29 min
Jun 4, 3:49 PM EDTSevere Thunderstorm WarningLMKClark, Madison21 min
Jun 4, 4:12 PM EDTSpecial Weather StatementLMKMadison13 min
Jun 4, 4:13 PM EDTSpecial Weather StatementLMKRobertson7 min
Jun 4, 4:22 PM EDTSpecial Weather StatementLMKBourbon, Nicholas28 min
Jun 4, 4:33 PM EDTSpecial Weather StatementLMKMeade32 min
Jun 4, 4:53 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade32 min
Jun 4, 5:10 PM EDTSpecial Weather StatementLMKHancock30 min
Jun 4, 5:16 PM EDTSpecial Weather StatementLMKShelby29 min
Jun 4, 5:26 PM EDTSpecial Weather StatementLMKHardin29 min
Jun 4, 5:37 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Woodford28 min
Jun 4, 5:45 PM EDTSpecial Weather StatementLMKBreckinridge, Hancock30 min
Jun 4, 5:53 PM EDTSpecial Weather StatementLMKLarue32 min
Jun 4, 5:59 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson31 min
Jun 4, 6:11 PM EDTSpecial Weather StatementLMKMadison29 min
Jun 4, 6:18 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison32 min
Jun 4, 6:19 PM EDTAreal Flood AdvisoryLMKHancock3 hr
Jun 4, 6:29 PM EDTSpecial Weather StatementLMKMarion31 min
Jun 4, 6:41 PM EDTSevere Thunderstorm WarningLMKMarion, Taylor29 min
Jun 4, 6:49 PM EDTSevere Thunderstorm WarningLMKMadison21 min
Jun 4, 7:41 PM EDTSpecial Weather StatementLMKButler, Ohio29 min
Jun 4, 7:46 PM EDTSpecial Weather StatementLMKHancock29 min
Jun 4, 7:57 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.